Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 57, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Aug 9, 2012, 6:53 AM EDT. It took effect at Aug 9, 2012, 8:00 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Aug 9, 2012, 6:53 AM EDT (10:53 UTC)
- In effect from
- Aug 9, 2012, 8:00 PM EDT
- Expired
- Aug 10, 2012, 10:00 AM EDT
- In force
- 14 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
531 WHUS73 KIWX 091053 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 653 AM EDT THU AUG 9 2012 LMZ043-046-091800- /O.NEW.KIWX.SC.Y.0057.120810T0000Z-120810T1400Z/ /O.CON.KIWX.GL.A.0008.120810T1400Z-120811T0200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 653 AM EDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * WINDS: NORTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT AND NORTH 20 TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES FRIDAY. * WAVES: 3 TO 6 FEET TONIGHT BUILDING TO 8 TO 12 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
723 WHUS73 KIWX 091511 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1111 AM EDT THU AUG 9 2012 LMZ043-046-092315- /O.CON.KIWX.SC.Y.0057.120810T0000Z-120810T1400Z/ /O.CON.KIWX.GL.A.0008.120810T1400Z-120811T0200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1111 AM EDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * WINDS: NORTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT AND NORTH 20 TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES POSSIBLE FRIDAY. * WAVES: 3 TO 6 FEET TONIGHT BUILDING TO 8 TO 12 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
108 WHUS73 KIWX 091930 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 330 PM EDT THU AUG 9 2012 LMZ043-046-100330- /O.CON.KIWX.SC.Y.0057.120810T0000Z-120810T1400Z/ /O.CON.KIWX.GL.A.0008.120810T1400Z-120811T0200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 330 PM EDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * WINDS: BECOMING NORTH AND INCREASING TO 15 TO 25 KNOTS TONIGHT. NORTH WINDS 20 TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES POSSIBLE FRIDAY. * WAVES: 3 TO 7 FEET TONIGHT BUILDING TO 8 TO 12 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
892 WHUS73 KIWX 100252 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1052 PM EDT THU AUG 9 2012 LMZ043-046-101100- /O.CON.KIWX.SC.Y.0057.000000T0000Z-120810T1400Z/ /O.CON.KIWX.GL.A.0008.120810T1400Z-120811T0200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1052 PM EDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM 10 AM EDT FRIDAY THROUGH FRIDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM 10 AM EDT FRIDAY THROUGH FRIDAY EVENING. * WINDS: BECOMING NORTH AND INCREASING TO 15 TO 25 KNOTS TONIGHT. NORTH WINDS 20 TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES POSSIBLE FRIDAY. * WAVES: 2 TO 4 FEET TONIGHT BUILDING TO 8 TO 12 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
702 WHUS73 KIWX 100835 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 435 AM EDT FRI AUG 10 2012 LMZ043-046-101645- /O.CON.KIWX.SC.Y.0057.000000T0000Z-120810T1400Z/ /O.UPG.KIWX.GL.A.0008.120810T1400Z-120811T0200Z/ /O.NEW.KIWX.GL.W.0019.120810T1400Z-120811T0200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 435 AM EDT FRI AUG 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS: BECOMING NORTH TODAY AND INCREASING TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES. WINDS TONIGHT NORTHWEST TO NORTH AT 15 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES EARLY. * WAVES: 8 TO 14 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
248 WHUS73 KIWX 101417 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1017 AM EDT FRI AUG 10 2012 LMZ043-046-102230- /O.EXP.KIWX.SC.Y.0057.000000T0000Z-120810T1400Z/ /O.CON.KIWX.GL.W.0019.000000T0000Z-120811T0200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1017 AM EDT FRI AUG 10 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS: NORTH WINDS TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES. WINDS TONIGHT NORTHWEST TO NORTH AT 15 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES EARLY. * WAVES: 8 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Aug 9, 5:51 AM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Aug 9, 5:51 AM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE NORTHERN INDIANA 551 AM EDT THU AUG 9 2012 .SHORT TERM...TODAY THROUGH FRIDAY NIGHT A BIG PATTERN CHANGE IS IN THE WORKS THIS PERIOD AS A STRONG PV ANOMALY AND 100 KT PLUS UPPER JET DIGS INTO THE UPPER MIDWEST...HELPING TO CARVE OUT AN UNSEASONABLY STRONG/DEEP 500 MB LOW OVER THE SRN GREAT LAKES BY TONIGHT AND FRIDAY. INCREASING ISENTROPIC UPGLIDE AND LIFT ASSOCIATED WITH A CONVECTIVELY MODIFIED LEAD SHORTWAVE OVER ILLINOIS WILL SUPPORT SCATTERED SHOWERS/ISOLATED THUNDER ACROSS THE AREA THIS MORNING...BEST CHANCES ACROSS THE FAR NORTH NEAR A STRONGER 85-7H FRONTOGENETICAL RESPONSE AND SOUTHEASTERN ZONES (INCLUDING PORTLAND/LIMA/VAN WERT) WHERE POSSIBLE MCV COMING OUT OF CONVECTION ALONG THE SFC CDFNT MAY ALLOW FOR MORE WIDESPREAD PCPN TO GET INTO THESE AREAS. SHOWERS ASSOCIATED WITH THE LEAD SHORTWAVE ENERGY SHOULD SHIFT MAINLY EAST/NORTH OF THE AREA BY THIS AFTERNOON WITH ATTENTION TURNING TO POSSIBLE STRONG/SEVERE CONVECTION INTO THE EVENING. POSSIBLE PARTIAL CLEARING BACK ACROSS ILLINOIS...MAINLY FROM SUBSIDENCE BEHIND THE IL/CENTRAL IN CONVECTIVE COMPLEX...MAY ALLOW THE SFC FRONT AND ASSOCIATED MODERATE SFC BASED INSTABILITY TO MIX NORTH INTO SW PORTIONS OF OUR INDIANA COUNTIES THIS AFTERNOON. IF THE FRONT CAN MIX THIS FAR NORTH...WHICH IS VERY UNCERTAIN ATTM...SCATTERED SFC BASED CONVECTION WOULD LIKELY DEVELOP IN OUR SW ZONES AND GROW UPSCALE/ORGANIZE INTO NE INDIANA AND NW OHIO LATE AFTN/EVENING. SPC HAS THESE AREAS HIGHLIGHTED IN A SLIGHT RISK WITH DEEP LAYER SHEAR AND FORCING DEFINITELY SUPPORTIVE FOR ORGANIZATION AND A HAIL/DAMAGING WIND THREAT. WILL CONTINUE TO MENTION THIS THREAT IN THE HWO BUT NOT INCLUDE IN THE GRIDS/ZONES AS THINK THE BETTER CHANCE FOR SEVERE WX WILL RESIDE SOUTH OF THE FA...AS CLOUDS/SHOWERS WITH THE LEAD SHORTWAVE LIKELY KEEP THE SFC BOUNDARY AND ANY SIGNIFICANT BOUNDARY LAYER DESTABILIZATION TO OUR SOUTH. THE ABOVE MENTIONED HIGHLY ANOMALOUS CLOSED UPPER LOW THAT WILL BE SETTING UP SHOP OVER THE SRN GREAT LAKES BY LATER TONIGHT INTO FRIDAY WILL SUPPORT A DEEPENING SFC LOW PROGGED TO TRACK NORTHEAST THROUGH OHIO AND INTO SE ONTARIO DURING THIS TIME. THE DEVELOPING DEFORMATION ZONE/TROWAL ASSOCIATED WITH THE POSITIVE PV ANOMALY WILL LIKELY PIVOT THROUGH THE LOCAL AREA THURSDAY NIGHT INTO FRIDAY MORNING...POSSIBLY LINGERING INTO FRIDAY AFTERNOON/EVENING ACROSS NORTHWEST OHIO/SC LOWER MI. A SHOWERY/RAW/CLOUDY DAY IS EXPECTED UNDER THIS UPPER LOW ON FRIDAY WITH HIGHS POSSIBLY NOT REACHING THE 70S. HEAVIER RAINFALL AMOUNTS ARE EXPECTED JUST NORTH OF THE FA WITH COVERAGE OF SHOWERS MORE SCATTERED IN NATURE ACROSS THE SOUTH/SOUTHEAST. THE OTHER INTERESTING NOTE IS THE POTENTIAL FOR LAKE EFFECT RAIN SHOWERS FRIDAY INTO FRIDAY NIGHT ACROSS FAR NW INDIANA/SW LOWER MI AS 850 DELTA T/S EXCEED 15C WITH STRONG NNW LOW LVL TRAJECTORIES EXPECTED. && .LONG TERM... DIFFICULT PD COMING UP AS DEEP ERN LAKES CYCLONE LIFTS OUT INTO PROGRESSIVE YET PERTURBED ZONAL FLW REGIME ACRS THE NRN US NXT WEEK. PD STARTS OUT TRANQUIL ON SUN W/RIDGING IN PLACE YET MODEL SPREAD ALOFT BLDS QUICKLY W/HANDLING OF PROGRESSIVE CYCLONE MVG THROUGH CNTRL CANADA MON. AT FACE VALUE MYRIAD OF MED RANGE SOLUTIONS POINT TO MODEST LL WAA WITHIN RTN LL THETAE RIDGE MON AFTN/MON EVE AND SIGLY MORE VIGOROUS THAN INDICATED YDA. HWVR FVRD SWD CONSENSUS OF SFC FNTL ZONE WOULD SUGGEST GREATER LIKELIHOOD OF ASSOCD CONVN STAYING DOWNSTATE NR THE OHIO RVR. HWVR SHLD TRENDS CONT W/LTR 12Z GUIDANCE SOME AT LEAST LWR BOUND CHC POPS MAY BE WARRANTED. PRIMARY STORY THOUGH IS XPCD EWD BULGE OF WAA WING LT PD AHD OF DEEP SW TROUGH PROGGED TO EJECT ACRS THE NRN US/SRN CANADA LT WEEK. BROKE WARMER FM PRIOR CONTINUITY ESP DYS 7/8 AND LIKEY INTO DY9 IF TIMING OF EWD EJECTING STG SW HOLDS BUT CONSIDERABLE SPREAD INDICATED AT THIS RANGE W/LTL CONTINUITY. REGARDLESS LL WAA XPCD TO INTENSIFY LT PD W/MIXING UNDER AMPLIFYING MID LVL RIDGE GIVEN W/H85 TEMPS NR 20C...PROMOTING UPR 80S-90 WED-FRI. && .AVIATION... VFR CONDITIONS ARE EXPECTED THIS MORNING WITH CIGS LOWERING A BIT WITH TIME PER INCREASING ISENTROPIC UPGLIDE NORTH OF SFC FRONTAL BOUNDARY AND AHEAD OF A UPPER LEVEL TROUGH DIGGING INTO THE UPPER MIDWEST/CORN BELT. COULD SEE A FEW SHOWERS...MAYBE SOME THUNDER AT FWA...IN THIS REGIME LEAD SHORTWAVES OVER EASTERN IA AND ANOTHER NEAR STL PROPAGATE EAST THROUGH THE REGION. A MUCH BETTER CHANCE FOR RAIN/STORMS AND VIS/CIG RESTRICTIONS BY THIS AFTERNOON AND EVENING AS A MUCH STRONGER UPPER LEVEL WAVE APPROACHES ALLOWING FOR SFC LOW PRESSURE TO DEVELOP ALONG THE AFOREMENTIONED STALLED FRONT ACROSS CENTRAL/SOUTHERN AREA...INTENSIFYING NEWD INTO CENTRAL OHIO THURSDAY NIGHT. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...RIP CURRENT RISK UNTIL 7 AM CDT THIS MORNING FOR INZ003. MI...RIP CURRENT RISK UNTIL 8 AM EDT THIS MORNING FOR MIZ077. OH...NONE. LM...NONE. && SHORT TERM...STEINWEDEL LONG TERM...T AVIATION...STEINWEDEL
Hazardous weather outlook, Aug 9, 5:10 AM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 510 AM EDT THU AUG 9 2012 INZ003-MIZ077-100900- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 510 AM EDT THU AUG 9 2012 /410 AM CDT THU AUG 9 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS MORNING BUT MORE LIKELY LATE THIS AFTERNOON AND EVENING. SEVERE THUNDERSTORMS ARE NOT EXPECTED. THERE IS A HIGH RISK FOR RIP CURRENTS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A HIGH RISK FOR RIP CURRENTS FRIDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ004>009-012>018-020-022>025-MIZ078>081-OHZ001-002-004-005-015- 100900- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD... DEFIANCE...NAPOLEON...PAULDING...ANTWERP 510 AM EDT THU AUG 9 2012 /410 AM CDT THU AUG 9 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE THIS MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ026-027-032>034-OHZ016-024-025-100900- WELLS-ADAMS-GRANT-BLACKFORD-JAY-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...BLUFFTON...OSSIAN...DECATUR...BERNE... MARION...HARTFORD CITY...MONTPELIER...PORTLAND...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 510 AM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING...WITH SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL POSSIBLE ALONG AND SOUTH OF A LINE FROM MARION TO OTTAWA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR A TIME LATE THIS AFTERNOON OR EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-100900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 510 AM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING. WHILE SEVERE WEATHER IS NOT EXPECTED THERE A SLIGHT CHANCE FOR WATERSPOUTS. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO DEVELOP BY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH SATURDAY WITH GALES POSSIBLE FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 4:51 AM EDT | Gale Watch | IWX | 24 hr | |
| Aug 9, 4:51 AM EDT | Rip Current Statement | IWX | 3 days | |
| Aug 9, 3:29 PM EDT | Special Weather Statement | IWX | Whitley | 31 min |
| Aug 9, 3:38 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Whitley | 52 min |
| Aug 9, 4:19 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Wells, Whitley | 41 min |
| Aug 9, 5:05 PM EDT | Special Weather Statement | IWX | Adams | 25 min |
| Aug 9, 7:49 PM EDT | Special Weather Statement | IWX | White | 26 min |
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.